# SDR 2006UALA01806

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 63,770 hours, 7,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT: EXIT SIGN AT AFT CREW REST OVER STAIRS, CEILING ENTRY LIGHT AT DOOR 5R, AND SILL LIGHTS AT DOOR 5R.  REPLACED POWER SUPPLY.  OP CHECKS NORMALLY.
